# SDR WRLA96026

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcc
- Part number: 4059001905
- Condition: Spurious Signal
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW NOTED, RT OUTBOARD FLAP DISAGREE INDICATION ON EAD.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL PULLED AND RESET CIRCUIT BREAKERS FOR NR 1 FLIGHT CONTROL COMPUTER FAULT CORRECTED.  FAULT IS CONSIDERED A 'NUISANCE SPURIOUS' DIGITAL FAULT.  NO FURTHER ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
